Cart (Loading....) | Create Account
Close category search window
 

A skew-symmetric formulation of the algebraic Riccati equation problem

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Incertis, F. ; IBM Madrid Scientific Center, Madrid, Spain

By introducing a set of matrix transformations a new canonical representation in the field of real skew-symmetric matrices is obtained for the algebraic Riccati equation. As a consequence of this reformulation closed-form analytical solutions are derived inR^{2 times 2}or when some special commutativity conditions are fulfilled in the transformed space. The formulation extends the results of [6] to a wider class of Riccati equations.

Published in:

Automatic Control, IEEE Transactions on  (Volume:29 ,  Issue: 5 )

Date of Publication:

May 1984

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.